# SDR REXA201100432

- Difficulty date: June 27, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 6,377 hours, 4,433 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT BLEED CAUTION MSG/SLATS HALF SPEED.  REMOVED AND REPLACED ANTI ICE COWL VALVE IAW AMM 30-22-01 OP/C GOOD.
